# SDR IPXA2025042381265

- Difficulty date: April 12, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 38,186 hours, 20,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146N52407
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD UPPER CEILING HORIZONTAL SUPPORT HAS CORROSION BETWEEN STA 1701 - 1720. ATA 53-60. INSTALLED 1EA ANGLE SUPPORT P/N: 146N5240U7 BATCH NO: 0004386450 AT AFT BULKHEAD UPPER CEILING BTW STA 1701-1720 IN REF B757 SRM 51-40-02-0G-0.   REPLACE 1 EACH ANGLE (P/N 146N5240-7) PER PRODUCTION DRAWING REQUIREMENTS AND 757-200PF SRM CHAPTER 51 REQUIREMENTS.
